# SDR TWAA9814203

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND CORROSION IN AFT CARGO COMPT, LT TIE DOWN TRACK, FROM FWD END TO AFT END OF BIN.  TRACK WAS REMOVED AND REPLACED.  INSTALLED PER SRM 53-01, PG 10 FIG 2 SHEET 4.
